Day 56 now at 20mg once a day since day 31.
I have been on this journey for almost 2 months and it has changed my life, for reals yo!
I feel like in my first 2 posts I may have been a little uptight and trying to be all storytellerish, but that's not really a great representation of my personality so I'm going to try to be better at being me in my blogging!
Basically acne WAS moderate persistent and cystic and now it is gone. I no pimples on my face for almost a month and I still can't believe it. The main down side for me is that I feel different...it has nothing to do with my mood rather physically. Like when you're on a strong drug and you just feel different...I hope that makes sense. There are definitely other side effects for me. I have minor back pain and some joint pain and my lips are pretty dry. I have been obsessive about keeping some kind of moisture on my lips at all times so as not to run into the cracked lip problem. I love Aquaphor and have been using it for my lips. I'm not exactly how it differs from vasaline if at all, but I like it better. Call me crazy!
My skin hasn't been too dry otherwise. It could be because I'm on a low dose...but for my face I have been using Mario Badescu skin care. I was using it previously and then changed what I was using since my skin was no longer oily and my skin looks and feels amazing. Mario's stuff is all natural and comparable in price to lesser expensive dept store brands like clinique, but so much better in my opinion.
Since my initial post my derm has upped my dose from 10mg once a day to 20mg once a day. I wasn't too excited about him upping it cause I didn't want to feel any more "different", but I haven't really noticed a larger difference in how I feel. I think I have figured out that if I take it at night I feel less weird!! It may sound crazy and be totally psychosomatic but that's where I'm at!
I really feel like I have a new lease on life and that a whole new world has opened up to me since I've been freed from this burden. It really is a miracle drug (with tons of risks involved not to be taken lightly) I'm just a little afraid as to what will happen after I stop taking it...? Will the results stay...? And if so how long...? Will I have to do another course...?
We shall see!
- 0 comments
- 91 views